Unbound MEDLINE

Antituberculosis therapy-associated cutaneous leukocytoclastic vasculitis.

Abstract

Antituberculosis therapy-associated cutaneous leukocytoclastic vasculitis (CLV) has been rarely reported. We describe a case of CLV induced by rifampicin and pyrazinamide. A 14-year-old male diagnosed with disseminated tuberculosis developed purpuric lesions after 1.5 months of treatment. Histopathology was consistent with leukocytoclastic vasculitis. Skin lesion improved after cessation of the two drugs and treatment with corticosteroids.

Links

  • Publisher Full Text
  • Authors

    Bhatia V, Sibal A, Rajgarhia S

    Source

    Journal of tropical pediatrics 59:6 2013 Dec pg 507-8

    MeSH

    Adolescent
    Antitubercular Agents
    Humans
    Male
    Prednisolone
    Pyrazinamide
    Rifampin
    Treatment Outcome
    Tuberculosis
    Vasculitis, Leukocytoclastic, Cutaneous

    Pub Type(s)

    Case Reports
    Journal Article

    Language

    eng

    PubMed ID

    23780994